# SDR AALA202311200761

- Difficulty date: November 4, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,577 hours, 14,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138246
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 38,577 hours, 14,911 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 15WL FAILED SYSTEM TEST. **SUPPLEMENTAL REPORT FOR AALA202311060761: MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 15WL AND BATTERY (AALA202311204628) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. (CLOSED)
